# SDR AALA201702119007

- Difficulty date: February 10, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 75,654 hours, 11,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 2284
- Condition: Faulted
- Location: Emergency Lights
- Part time: 61,050 hours, 9,654 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS 1 EMERGENCY POWER SUPPLY UNIT SYSTEM TEST SHOWS FAULT MESSAGE ON BATTERY.   THE POWER SUPPLY UNIT WAS  REPLACED IAW AMM 33-51-38.
